Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1969, Volume 8, Number 6, Pages 712–725 (Mi al1227)  

This article is cited in 6 scientific papers (total in 6 papers)

Conjugacy in polycyclic groups

V. N. Remeslennikov


Full text: PDF file (596 kB)

Bibliographic databases:
UDC: 519.45
Received: 21.10.1969

Citation: V. N. Remeslennikov, “Conjugacy in polycyclic groups”, Algebra Logika, 8:6 (1969), 712–725

Citation in format AMSBIB
\Bibitem{Rem69}
\by V.~N.~Remeslennikov
\paper Conjugacy in polycyclic groups
\jour Algebra Logika
\yr 1969
\vol 8
\issue 6
\pages 712--725
\mathnet{http://mi.mathnet.ru/al1227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0280593}


Linking options:
  • http://mi.mathnet.ru/eng/al1227
  • http://mi.mathnet.ru/eng/al/v8/i6/p712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Kolmakov, “Residual finiteness with respect to conjugacy of free polynilpotent groups”, Math. USSR-Sb., 50:2 (1985), 299–323  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Kolmakov, “Conjugacy separability of some factor groups of a free product”, Math. USSR-Sb., 60:1 (1988), 67–75  mathnet  crossref  mathscinet  zmath
    3. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. P. A. Zalesskii, O. I. Tavgen', “Closed orbits and finite approximability with respect to conjugacy of free amalgamated products”, Math. Notes, 58:4 (1995), 1042–1048  mathnet  crossref  mathscinet  zmath  isi
    5. E. V. Sokolov, “Conjugacy Separability of Descending HNN-Extensions of Finitely Generated Abelian Groups”, Math. Notes, 78:5 (2005), 696–708  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. E. Ventura, V. A. Roman'kov, “The twisted conjugacy problem for endomorphisms of metabelian groups”, Algebra and Logic, 48:2 (2009), 89–98  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:14
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022